# SDR ABXA9800586

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769603
- Condition: Cracked
- Location: Ws 354
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB AT STATION XFS 354.0 IS CRACKED AT THE AFT UPPER END.  INSTALLED REPAIR ANGLES IAW DC8 SRM 51-1-20D AND 51-1-8.
